# SDR GTIA2023053037217

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N691NK
- Make and model: Airbus A320-232
- Aircraft serial: 8614
- Aircraft time: 14,773 hours, 6,712 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT APPROX 12,000 FT NEAR IDLE POWER. ISOLATED TO PACK #1-PERFORMED TSM 05-50-710-080-A STEP A (1) FOUND APU GENERATOR LEAKING. NEEDS FURTHER TROUBLESHOOTING. DURING FURTHER T/S DISCOVERED STARTER LEAKING ONTO GENERATOR. R+R STARTER O-RING REF AMM 49-42-51. NO LEAKS NOTED AT THIS TIME. PERFORMED ECS DECONTAMINATION REF AMM 21-00-00. NO ODOR NOTED AT THIS TIME. A/C OK FOR CONT SERV.
